Wei, V. K. and Hwang, F. K. and T. Sós, Vera (1983) Optimal Sequencing of Items IN A Consecutive-2-out-of-n System. IEEE TRANSACTIONS ON RELIABILITY, 32 (1). pp. 30-33. ISSN 0018-9529
|
Text
wei1983.pdf Download (624kB) | Preview |
Official URL: http://doi.org/10.1109/TR.1983.5221468
| Item Type: | Article |
|---|---|
| Uncontrolled Keywords: | Reliability theory; |
| Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
| SWORD Depositor: | MTMT SWORD |
| Depositing User: | MTMT SWORD |
| Date Deposited: | 29 Jun 2020 07:48 |
| Last Modified: | 29 Jun 2020 07:48 |
| URI: | http://real.mtak.hu/id/eprint/110559 |
Actions (login required)
![]() |
Edit Item |




